# SDR FDEA202412241849

- Difficulty date: December 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 76,567 hours, 28,839 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Resistor
- Part number: R10381
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT WILL NOT TEST. RELAMPED -  NO HELP. REF WDM 33-51-12 PG 2, M10549.  COMPLIED WITH EA 3350-T0381818 PART 2. UNCAPPED AND UNSTOWED WIRES W0200-0007-22 AND W0200-009-22 AND INSTALLED NEW RESISTOR R10381 REFERENCING AMM 20-10-26-2 AND WIRING MANUAL 33-51-12 AND RESECURED HARNESS.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT IAW AMM 33-51-00-5. OPS CHECK GOOD. THIS CLEARS MEL 33-51-01-01.
